# SDR 7C7A2018050900426

- Difficulty date: May 9, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Dented
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON PANEL 413AL NR 1 ENG COWL DOOR. RD8-71-1281 AND ECO 008.54-18.05.
